... my stomach upset so what should I do? Is this came from this medication that I using?
Oh I am so sorry you are experiencing this and I have had the same problem as you only not so much the shaking but the nausea every morning upon awakening. I took 20 mg for 10 years and it was such a great help in the beginning years. I went to a GI doctor last month and he said no one should experience this sickness when taking the medication. It is the meds that seem to go against the very thing they help when taken too long. I slowly stopped the omeprazole and found that if I follow a good eating pattern and do not eat before bedtime, that I no longer have a major problem with the heartburn, chest pains, jaw pains, etc that I had before I took the omeprazole. The meds were a great help but overtime, I think, as in your case as well as mine, they turn against us. My GI doctor said surgery is the best answer if it is serious... I also have a hiatel hernia which is a major problem. I tried several kinds of meds as your GI doctor probably will do for you. But when I got sick from them, the doctor suggested surgery. Stomach is wrapped around the hernia and he feels it is not a major surgery. I am not taking anything at this time and hope I can continue. Please email me if you'd like and I will keep you up to date on where I end up on this. See your Gut Doctor, as they are called these days, and let me know what he/she says. I am very interested. I could not take the 40mg as it was too strong for me. Have you tried going to 20mg a day? Good luck to you! Anne
- Omeprazole Information for Consumers
- Omeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2010 • 1 answer
Posted 28 Oct 2012 • 10 answers
My mother was put on Fentanyl and started getting sick after 24hr of putting her first patch on. she
Posted 1 Aug 2013 • 1 answer
Posted 22 Feb 2014 • 1 answer
Posted 5 Oct 2014 • 2 answers